# SDR CALA0400391

- Difficulty date: April 18, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N17663
- Make and model: Boeing 737524
- Aircraft serial: 28924
- Aircraft time: 15,466 hours, 8,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 65498901
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR STOP FITTING CRACKED (1 INCH) FORWARD UPPER FITTING SECOND FROM TOP.  REMOVED AND REPLACED FITTING PER SRM 51-40-02.
